Open Access
Translator Disclaimer
2008 The localization sequence for the algebraic K-theory of topological K-theory
Andrew J. Blumberg, Michael A. Mandell
Author Affiliations +
Acta Math. 200(2): 155-179 (2008). DOI: 10.1007/s11511-008-0025-4

Abstract

We verify a conjecture of Rognes by establishing a localization cofiber sequence of spectra $K(\mathbb{Z})\to K(ku)\to K(KU) \to\Sigma K(\mathbb{Z})$ for the algebraic K-theory of topological K-theory. We deduce the existence of this sequence as a consequence of a dévissage theorem identifying the K-theory of the Waldhausen category of finitely generated finite stage Postnikov towers of modules over a connective $A_\infty$ ring spectrum R with the Quillen K-theory of the abelian category of finitely generated $\pi_{0}R$-modules.

Funding Statement

The first author was supported in part by a NSF postdoctoral fellowship.
The second author was supported in part by NSF grant DMS-0504069.

Citation

Download Citation

Andrew J. Blumberg. Michael A. Mandell. "The localization sequence for the algebraic K-theory of topological K-theory." Acta Math. 200 (2) 155 - 179, 2008. https://doi.org/10.1007/s11511-008-0025-4

Information

Received: 26 June 2006; Revised: 11 February 2007; Published: 2008
First available in Project Euclid: 31 January 2017

zbMATH: 1149.18008
MathSciNet: MR2413133
Digital Object Identifier: 10.1007/s11511-008-0025-4

Subjects:
Primary: 19D99
Secondary: 19L99 , 55P43

Rights: 2008 © Institut Mittag-Leffler

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.200 • No. 2 • 2008
Back to Top